# SDR FDEA2018091172383

- Difficulty date: September 7, 2018
- Submitted: September 11, 2018
- Operation: Air carrier
- Aircraft: N614FE
- Make and model: Doug MD-11F
- Aircraft serial: 48528
- Aircraft time: 80,766 hours, 19,806 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge Bracket
- Part number: ARC050312
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING O/B FLAP O/B FWD (WING SIDE) HINGE PIVOT HOLE BORE CORROSION. HINGE PIVOT HOLE BORE (HOLE 4) REWORKED AND FOUND EXCEED LIMIT PER CMM 57-44-09. EXISTING HOLE DIA 2.300", FINAL HOLE DIA 2.3185", MAXIMUM ALLOWABLE HOLE DIA 2.3135". REPAIR BUSHING FABRICATED & INSTALLED PER EA 1-5750-T0342093 P1 STEP 1B & STEP 1. REPAIR CLASSIFIED AS MINOR PER GMM6-2-100.
